# SDR VNAA20240524001

- Difficulty date: April 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67017047
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INB MACHINED RIB LH AT TRAILING EDGE ON WS 148.00.   CRACK ON INB MACHINED RIB LH AT TRAILING EDGE ON WS 148.00 WAS REPAIRED PER REO 690-57-51-352 REV--.
